# SDR MWEA011385

- Difficulty date: October 11, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 41,779 hours, 41,750 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 59101415
- Condition: Cracked
- Location: Aft Center
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK EMINATING OUT FROM UNDER AFT CENTER STOP FITTING ON FORWARD CARGO DOOR  --  FABRICATED AND INSTALLED DOUBLER.
